# SDR CALA2016060200340

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 58,121 hours, 20,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VAPOR BARRIER CRACKED IN LT WW.  REPAIRED WING CTR SECTION REAR SPAR VERTICAL PRESS DECK WEB IAW SRM 57-10-10 REPAIR 3, ALTERNATIVE 2.
